# SDR GTIA2022080436563

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 28,038 hours, 12,667 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Fault Message
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT UPON APPROACH INTO TJSJ ISOL PACK 2 ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED INSP OF CABIN ODOR IAW TSM 05-50-00, NO FUMES NOTED AT THIS TIME. THIS CLEARS DMI 291405001, MOC NOTIFIED.
